# SDR DHL9770103C

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NUMEROUS DENTS WERE FOUND ON O/B AILERON UPPER SURFACE OUTBOARD END NEAR T/E.  REMOVED DAMAGED SKIN AND INSTALLED HOT BOND REPAIR PER SRM 51-40-6 AND 51-20-3 ON OUTBOARD AILERON UPPER SURFACE O/B END TRAILING EDGE.  REPAIR SIZE 12 BY 48, N/R 2028.
